# SDR LR7A01114

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 40,874 hours, 18,490 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lhss 73
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB0503 FOUND LH ELEVATOR LOWER SKIN CRACKED AT REPAIR DOUBLER AT FS 1130, LHSS 73, WL 277.REPAIRED IAW SRM SMP 583-51-140-12.  NR 2017
